Alert archive / Wisconsin / River Flood Warnings in 2007
River Flood Warning 38, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Aug 20, 2007, 4:13 AM CDT for Dodge County, Wisconsin. It took effect at Aug 20, 2007, 8:27 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 20, 2007, 4:13 AM CDT (09:13 UTC)
- In effect from
- Aug 20, 2007, 8:27 AM CDT
- Expired
- Aug 20, 2007, 7:23 AM CDT
- In force
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Dodge County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaverdam River at Beaver Dam (BEAW3).
- Action stage
- 841.5 ft
- Minor stage
- 843.5 ft
- Moderate stage
- 845 ft
- Major stage
- 846 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05425912, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 200913 FLWMKX FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 413 AM CDT MON AUG 20 2007 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... BEAVERDAM RIVER AT BEAVER DAM AFFECTING DODGE COUNTY WIC027-201513- /O.NEW.KMKX.FL.W.0038.070820T1327Z-000000T0000Z/ /BEAW3.1.ER.070820T1327Z.070820T1400Z.000000T0000Z.UU/ 413 AM CDT MON AUG 20 2007 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE BEAVERDAM RIVER AT BEAVER DAM * FROM THIS MORNING UNTIL FURTHER NOTICE * AT 330 AM MONDAY...THE STAGE WAS 841.58 FEET * THE RIVER IS RISING TO FLOOD STAGE * FLOOD STAGE IS 842.5 FEET * CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THE WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SAT SUN MON BEAVER DAM 842.5 841.0 841.58 0330 AM NOT A FORECAST POINT-FORECAST NOT AVBL. - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BEAVER DAM 841.78 0300 AM MON AUG 20 1.67 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (BEAW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BEAVER DAM: 7 AM-1 PM 0.20 BEAVER DAM: 1 PM-7 PM 0.02 BEAVER DAM: 7 PM-1 AM 0.02 BEAVER DAM: 1 AM-7 AM 0.13 $$ BORGHOFF CORRECTED VTEC CODING
1 follow-up statement
000 WGUS43 KMKX 201223 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 723 AM CDT MON AUG 20 2007 WIC027-201253- /O.CAN.KMKX.FL.W.0038.000000T0000Z-070820T1223Z/ /BEAW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 723 AM CDT MON AUG 20 2007 * AT 630 AM MONDAY...THE STAGE WAS 841.24 FEET * THE RIVER STAGE IS FALLING * FLOOD STAGE IS 842.5 FEET * CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SAT SUN MON BEAVER DAM 842.5 841.0 841.24 0630 AM NOT A FORECAST POINT-FORECAST NOT AVBL. - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BEAVER DAM 841.99 0415 AM MON AUG 20 1.50 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (BEAW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BEAVER DAM: 7 AM-1 PM 0.07 BEAVER DAM: 1 PM-7 PM 0.00 BEAVER DAM: 7 PM-1 AM 0.02 BEAVER DAM: 1 AM-7 AM 0.13 $$ BORGHOFF
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 20, 3:55 AM CDT, 18 minutes earlier.
Area forecast discussion, Aug 20, 3:55 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 AM CDT MON AUG 20 2007 .DISCUSSION...FCST FOCUS IS ON WET AND UNSETTLED PATTERN THROUGH FRIDAY. NEXT WEEKEND WE WILL HOPEFULLY DRY OUT...BUT UNTIL THEN LOOKS LIKE SEVERAL ROUNDS OF THUNDERSTORMS AND POTENTIAL FOR MORE HEAVY RAIN AND SVR WX AT TIMES. OVERALL ROUGH GO OF IT FOR MUCH OF THE WEEK. HOPING FOR A BIT OF A LULL HERE TODAY BUT APPEARS WE WILL STILL BE A STILL UNDER THE GUN THIS MORNING. WATER VAPOR/RUC SHOWS SHORT WAVE FROM CNTRL WI EXTENDING SW INTO IA. DRYING NOTED ON WATER VAPOR EXTENDING FROM SW MN BACK INTO THE ERN DAKOTAS. 30 KT H8 LLJ STILL IMPINGING UPON BAROCLINIC ZONE LAID OUT ACRS THE CWA. SOME WEAKENING AND VEERING NOTED ON BLR PROFILER. MOISTURE GRADIENT NOT NEARLY AS TIGHT AS LAST NIGHT AS MOISTURE HAS BECOME FAIRLY UNIFORM ACRS SRN WI. WILL NEED TO HAVE HIGHER POPS IN THE SOUTH ESP THIS MORNING AS LLJ STILL DOING ITS THING PER RADAR TRENDS UPSTREAM. HAVE BEEN MULLING OVER WHAT TO DO WITH FFA...HAVE DECIDED TO EXTEND IT TO 18Z MAINLY TO ACCOUNT FOR COMPLEX ACRS ERN IA. TOPS STILL COOLING A BIT AND NOTICING A MORE EWD DRIFT RATHER THAN ESE...SO WILL BUMP THE POPS IN THE SOUTH. H8 PROGS INDICATE SOME RIDGING WILL EVOLVE TODAY WITH H8 JET SHIFTING TO THE EAST LEAVING LITTLE IN THE WAY OF CONVERGENCE. 00Z ECMWF AMONG OTHER MODELS SHOWING A RELATIVE MIN IN FRONTOGENETICAL FORCING WHILE THETAE ADVECTION ALSO TRAILS OFF AFT THE MRNG HRS. WHILE CANNOT RULE OUT PCPN DEVELOPING THIS AFTN THE BRIEF SUBSIDENCE IN WAKE OF WAVE AND THE LESS FAVORABLE H8 FORCING IN PLACE WOULD SEEM TO IMPLY LESS COVERAGE TO THE PCPN. ALSO GUID POPS ARE MAXED OUT AT 12Z THIS MORNING THEN TREND DOWN. WILL CERTAINLY HAVE HIGHER POPS THIS MORNING AND THEN TRAIL THEM OFF. A GOOD DEAL OF LOW CLOUD COVER WILL LINGER TODAY SO ANOTHER COOLISH DAY IN STORE. RELATIVE LULL INTO TONIGHT WITH LLJ PROGS REFOCUSING TO OUR WEST AHEAD OF ANOTHER SHORT WAVE. SPEED AND STRENGTH OF WAVE ON MODELS VARIES HOWEVER BEST TIME FRAME FOR PCPN ASSOC WITH IT WILL BE TUESDAY. SFC PROGS SHOWING THE WARM FRONT THAT HAS BEEN SITUATED TO OUR SOUTH FOR THESE BOUTS OF HEAVY RAIN WILL HEAD BACK NORTH. GETTING SOME AMAZING DEW POINTS FROM THE MET MOS...77 AND 78 AT THE DELLS FOR TUE AND WED. A LITTLE ON THE HIGH SIDE...WILL STEER LOWER TOWARDS MAV MOS. BUFKIT SHOWS CAPES GETTING OVER 1K FOR TUE. OVERALL UPPER FLOW PATTERN FROM TUE NIGHT RIGHT INTO FRI WILL BE FAVORABLE FOR SEVERAL PERIODS OF TSTORMS. BOUNDARY WILL BE MEANDERING WITH UPPER FLOW FAVORABLE FOR BRINGING WAVES OF UPPER SUPPORT ACROSS TO INTERACT WITH FRONTAL BOUNDARY AND INSTAB. APPEARS STRONGEST SIGNALS ARE COMING FOR TUE NGT...WED NGT AND THU...SO HAVE OPTED TO BOOST TO LIKELY THOSE PERIODS. MODELS VARY ON THE LAST WAVE FOR FRIDAY WITH GFS MOST AGGRESSIVE. ECMWF AND CANADIAN NOT AS EXCITED. WILL STILL HAVE A CHC THOUGH FOR FRIDAY. WILL BE ISSUING AN ESF TO LAY OUT POTENTIAL FOR MORE FLOODING THIS WEEK DUE TO SATURATED GROUNDS AND THESE ADDITIONAL BOUTS OF CONVECTION. AT THIS POINT NEXT WEEKEND SHAPING UP TO BE QUIETER. && 10 .AVIATION...XPCT WDSPRD IFR CIGS/VSBYY IN -RA/-TSRA/BR THRU 00Z TUE WITH SATURATED BOUNDARY LAYER. EAST WINDS ALSO PICKING UP MOISTURE FROM LAKE MICHIGAN. IMPROVEMENT EXPECTED TO MVFR CIGS/VSBYS AFT 18Z AFTER SHORT WAVE ENERGY MOVES OUT OF AREA. STNRY FNT ACRS IA AND NRN IL THRU PD. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ056>058- 062>072. &&
Hazardous weather outlook, Aug 19, 7:48 PM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 748 PM CDT SUN AUG 19 2007 WIZ046-047-051-052-056>060-062>072-201000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 748 PM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT PERIODS OF RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AND OVERNIGHT. HEAVY RAIN IS POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT. THE MOST FLOOD PRONE AREAS WILL BE WHERE THE TERRAIN IS HILLY OR BUILT-UP URBAN LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-201000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 748 PM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH FRIDAY NIGHT. TZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:54 PM CDT | River Flood Warning | MKX | Sauk | 7 days |
| Aug 19, 8:54 PM CDT | River Flood Warning | MKX | Lafayette | 63 hr |
| Aug 19, 8:54 PM CDT | River Flood Warning | MKX | Racine | 8 days |
| Aug 19, 9:55 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette | 3 hr |
| Aug 20, 3:21 AM CDT | River Flood Warning | MKX | Rock | 34 hr |
| Aug 20, 3:54 AM CDT | River Flood Warning | MKX | Green, Rock | 10 days |
| Aug 20, 4:00 AM CDT | River Flood Warning | MKX | Rock | 19 days |
| Aug 20, 4:03 AM CDT | River Flood Watch | MKX | Green | 42 hr |
| Aug 20, 11:12 AM CDT | Areal Flood Warning | MKX | Kenosha | 48 hr |
| Aug 20, 3:18 PM CDT | River Flood Watch | MKX | Rock | 46 hr |
Nearby
River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.